Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Am worried about my pregnancy, after having 6 pregnancy tests

Hi, around June 10 a week after my period, I engaged in intercourse for the first time. We used a condom correctly and he pulled out. I also took a plan b around an hour later just to be safe. Since then I have taken about 6 pregnancy tests as well as one today at the local planned parenthood clinic . All tests have been negative. I had two days of spotting after taking plan b; I got a bit dizzy last Thursday; and I ve had gas. I also have not gotten my period but am alway very irregular. I m very consciencious now about my stomach and am still worried about pregnancy. Is there a chance that I am pregnant?
Asked On : Thu, 4 Aug 2011
Answers:  3 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you had sex with condom applied correctly and took the tablet, and all tests are negative ,chances of having pregnancy is not there,
Ok and bye.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
the chances of pregnancy is very less since all the tests came negative
it may be due to hormonal imbalance
so consult your gynecologist to find out any hormonal causes or ovarian causes
if you have taken some pills then it can also cause some menstrual irregularity
spotting is most common after taking the emergency pills
for stomach problems you can take some antacids before food
take care
Answered: Thu, 4 Aug 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
If you have had protected sex then the chance of getting pregnant are less and inspite of having protected sex if you took Plan B there is no chance to get pregnant so I guess you need not worry.Also you took the pregnancy tests and all 6 tests were negative then be assured that you are not pregnant.As for the irregularity of periods and the spotting after Plan B it is common to get bleeding with in a week of taking Plan B.If you do not get proper periods one month after the spotting you had after Plan B then please consult a Gynaecologist for examination and treatment.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor